Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Fibrations and geometric realizations


Author: D. W. Anderson
Journal: Bull. Amer. Math. Soc. 84 (1978), 765-788
MSC (1970): Primary 55-02; Secondary 55Dxx
DOI: https://doi.org/10.1090/S0002-9904-1978-14512-1
MathSciNet review: 0500935
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • A. Bousfield and D. Kan [HLHC] Homotopy limits, completions, and localizations, Lecture Notes in Math., voL 304, Springer-Verlag, Berlin and New York, 1972. MR 365573
  • E. H. Brown, Jr. [FC] Finite computability of Postnikov systems, Ann. of Math. (2) 65 (1957), 1-20. MR 83733
  • K. Brown [AHT] Abstract homotopy theory and generalized sheaf cohomology, Trans. Amer. Math. Soc. 186 (1973), 419-458. MR 341469
  • A. Dold [HEF] Halbexakte Homotopiefunktoren, Lecture Notes in Math., vol. 12, Springer-Verlag, Berlin and New York, 1966. MR 198464
  • P. Gabriel and M. Zisman [CFHT] Calculus of fractions and homotopy theory, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 35, Springer-Verlag, Berlin and New York, 1967. MR 210125
  • S. Mac Lane [CWM] Categories for the working mathematician, Graduate Text in Math., no. 5, Springer-Verlag, Berlin and New York, 1971. MR 354798
  • P. May [SOAT] Simplicial objects in algebraic topology, Van Nostrand Mathematical Studies no. 11, 1967. MR 222892
  • [GILS] Geometry of iterated loop spaces, Lecture Notes in Math., vol. 271, Springer-Verlag, Berlin and New York, 1972. MR 420610
  • D. Quillen [HA] Homotopical algebra, Lecture Notes in Math., vol. 43, Springer-Verlag, Berlin and New York, 1967. MR 223432
  • [RH] Rational homotopy theory, Ann. of Math. (2) 90 (1969), 205-295. MR 258031
  • A. Strom [HCHC] The homotopy category is a homotopy category, Arch. Math. (Basel) 23 (1972), 435-441. MR 321082

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55-02, 55Dxx

Retrieve articles in all journals with MSC (1970): 55-02, 55Dxx


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1978-14512-1

American Mathematical Society